# SDR 20010419CW017

- Difficulty date: March 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N239A
- Make and model: Piper PA-32-301
- Aircraft serial: 3246022
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3327
- Condition: Corroded
- Location: Magneto
- Part time: 244 hours
- Component: Magneto, Slick
- Component part number: 6351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTATING MAGNET SHAFT CORRODED WITH PITTING.  IMPULSE COUPLING IN SAME CONDITION.  LEFT SIDE OF ACCESSORY CASE APPEARS TO COLLECT MORE MOISTURE TO CREATE THIS CONDITION.  THIS IS 2ND MAG ON THIS ENGINE SINCE NEW.
